# SDR C2XA05CL071

- Difficulty date: August 25, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 16,924 hours, 15,427 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 72875005XX
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD FLIGHT 2243 THE CREW REPORTED A ELECTRICAL/SMOKE SMELL IN THE CABIN DURING CLIMB.THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND ROW 1A,2A CABIN LIGHTS TO HAVE ELECTRICAL SMOKE ODOR.THE BULBS WERE REMOVED AND THE A/C WAS RELEASED I/A/W MEL 33-20-00/-1.SUPPLEMENT TO FOLLOW.  MAINTENANCE INSPECTED AND FOUND CONNECTOR ON LAMP FIXTURE OVER SEAT 2A LOOSE.  RESECURED AND RELAMPED.OPERATIONAL CHECKS WERE GOOD.
